Table of Contents
Research Article
ISRN Applied Mathematics
Volume 2013, Article ID 806056, 3 pages
http://dx.doi.org/10.1155/2013/806056
Letter to the Editor

Comment on “Adomian Decomposition Method for a Class of Nonlinear Problems”

1Mathematic Department of Islamic Azad University, Branch of Arak, Arak, Iran
2Technical and Vocational University, Ahwaz, Iran

Received 29 May 2013; Accepted 19 August 2013

Academic Editors: Z. Huang and X.-S. Yang

Copyright © 2013 S. Dalvandpour and A. Motamedinasab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, vol. 60 of Fundamental Theories of Physics, Kluwer Academic, Dordrecht, The Netherlands, 1994. View at Zentralblatt MATH · View at MathSciNet
  2. G. Adomian, Nonlinear Stochastic Systems and Applications to Physics, Kluwer Academic, Dordrecht, The Netherlands, 1989.
  3. A. M. Wazwaz, “Exact solutions to nonlinear diffusion equations obtained by the decomposition method,” Applied Mathematics and Computation, vol. 123, no. 1, pp. 109–122, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. M. Wazwaz, “A new algorithm for calculating Adomian polynomials for nonlinear operators,” Applied Mathematics and Computation, vol. 111, no. 1, pp. 53–69, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet